Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    i'm a little coconut.
    sitting in a coco patch.
    somebody came and stepped on me.
    i am squished as you can see.
    i'm a nut.
    i'm a nut.
    i'm a nut. i'm a nut. i'm a nut nut nut.
    meh
    avatar
    skypper posted:
    i've been in a crappy snappy bitchy mood lately...everyone is avoiding me cuz i've been yelling my head off, i'm highly aggravated and bothered by everyone, ugh! i mean really WHY must everyone be so dang slow!?!?!?!?!
    I CAN"T STAND IT!!!!!!
    i've really had nothing good to say so i've stayed off the boards for the most part, its a long weekend and we've got plans all 3 days...let's all pray i don't kill someone this weekend

    later,
    a very frustrated michelle
    Reply
     
    avatar
    fuzzer29 responded:
    Hugs Michelle! I hope you feel better- that aggravation is the most annoying thing I think. I hope your weekend goes well!
     
    avatar
    skypper replied to fuzzer29's response:
    thanks for the hugs fuzzer, i'm really trying ultra hard not to explode here....
     
    avatar
    snowyowl33 replied to skypper's response:
    Hummmm sweetie did you start taking your meds regularly again?? Is it "that" time of the month?? (bet a whole pile of us can relate to wanting to rip heads off then.... lol

    Hope you have a good and calm weekend hon.....and as Fuzzer says..... Big Hugs!.... now b-r-e-a-t-h-e deeeply ...innnnn and ouuutttttt......
     
    avatar
    skypper replied to snowyowl33's response:
    lol snowy...no it's not that time of month for me, good thing too cuz we're going to a friends house today for swimming and a bbq...idk WHY i just get so dang irritated with everyone, yesterday i had serious road rage too and was honking and screaming at people much to my kids horror and embarrassment, LOL
    and when we went to back to school nio
    ght the other night and to pick up my little one from school i told my dd something about there being too many wild kids and how i couldm
    n't STAND it and she said, Mom if you were a teacher you'd probably be in jail right now!
    It's the large noisy too slow moving crowds that get to me...i feel like i move much faster than the rest of the world sometimes...
     
    avatar
    fuzzer29 replied to skypper's response:
    OMG, how I can relate to that! I feel that I am stuck in the fast forward position and every one around me is on rewind! It does get super annoying too! I am sorry and I hope you feel less aggravated this weekend! Swimming and a bbq sounds wonderful too- I hope you enjoy it! I like Snowy's advice- breathe girl! Try to relax, and have a good time! Hugs, and I'm always happy to give them, so you are def welcome!


    Spotlight: Member Stories

    Hey, I am audra. I am 22, married for almost three years and have a son who will be 3 in march :). I was recently diagnossed with having manic depress...More

    Helpful Tips

    real useable smilies part 4
    http://www.myemoticons.com/emoticons/images/msn/girlie/teddy.gif gotta have a cute stuffie! ... More
    Was this Helpful?
    21 of 33 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.